Alert archive / Missouri / Wind Advisories in 2019
Wind Advisory 11, NWS Kansas City, MO
NWS Kansas City, MO issued this wind advisory at Nov 30, 2019, 3:25 AM CST for 7 counties in Kansas; 29 counties in Missouri. It took effect at Nov 30, 2019, 6:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2019, 3:25 AM CST (09:25 UTC)
- In effect from
- Nov 30, 2019, 6:00 PM CST
- Expired
- Dec 1, 2019, 3:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Kansas City, MO
All 36 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Livingston County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Ray County, MO, Saline County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 70 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 101 kt
- 0-1 km storm-relative helicity
- 359 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
752 WWUS73 KEAX 300925 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 325 AM CST Sat Nov 30 2019 KSZ025-057-060-102>105-MOZ001-002-011>013-020>022-028>031-037>039- 043-044-302100- /O.NEW.KEAX.WI.Y.0011.191201T0000Z-191201T1500Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Atchison MO-Nodaway-Holt-Andrew-De Kalb-Buchanan- Clinton-Caldwell-Platte-Clay-Ray-Carroll-Jackson-Lafayette-Saline- Cass-Johnson MO- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Tarkio, Rockport, Fairfax, Maryville, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Belton, Raymore, Harrisonville, Pleasant Hill, and Warrensburg 325 AM CST Sat Nov 30 2019 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of east central and northeast Kansas and central, north central, northwest and west central Missouri. * WHEN...From 6 PM this evening to 9 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
881 WWUS73 KEAX 302009 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 209 PM CST Sat Nov 30 2019 MOZ003>005-014-023-040-045-046-053-054-010415- /O.EXB.KEAX.WI.Y.0011.191201T0000Z-191201T1800Z/ Worth-Gentry-Harrison-Daviess-Livingston-Howard-Pettis-Cooper- Bates-Henry- Including the cities of Grant City, Albany, Stanberry, King City, Bethany, Gallatin, Jamesport, Chillicothe, Fayette, Glasgow, New Franklin, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 209 PM CST Sat Nov 30 2019 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Worth, Gentry, Harrison, Daviess, Livingston, Howard, Pettis, Cooper, Bates and Henry Counties. * WHEN...From 6 PM this evening to noon CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ025-057-060-102>105-MOZ001-002-011>013-020>022-028>031-037>039- 043-044-010415- /O.EXT.KEAX.WI.Y.0011.191201T0000Z-191201T1800Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Atchison MO-Nodaway-Holt-Andrew-De Kalb-Buchanan- Clinton-Caldwell-Platte-Clay-Ray-Carroll-Jackson-Lafayette-Saline- Cass-Johnson MO- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Tarkio, Rockport, Fairfax, Maryville, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Belton, Raymore, Harrisonville, Pleasant Hill, and Warrensburg 209 PM CST Sat Nov 30 2019 ...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of east central and northeast Kansas and central, north central, northwest and west central Missouri. * WHEN...From 6 PM this evening to noon CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Kurtz
147 WWUS73 KEAX 302356 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 556 PM CST Sat Nov 30 2019 MOZ006-015-011100- /O.EXA.KEAX.WI.Y.0011.191201T0000Z-191201T1800Z/ Mercer-Grundy- Including the cities of Princeton, Mercer, and Trenton 556 PM CST Sat Nov 30 2019 ...WIND ADVISORY IN EFFECT UNTIL NOON CST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts between 40 and 50 mph expected. * WHERE...Mercer and Grundy Counties. * WHEN...From 6 PM this evening to noon CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ025-057-060-102>105-MOZ001>005-011>014-020>023-028>031-037>040- 043>046-053-054-011100- /O.CON.KEAX.WI.Y.0011.191201T0000Z-191201T1800Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Holt-Andrew- De Kalb-Daviess-Buchanan-Clinton-Caldwell-Livingston-Platte-Clay- Ray-Carroll-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO- Pettis-Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 556 PM CST Sat Nov 30 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts between 40 and 55 mph expected. * WHERE...Portions of east central and northeast Kansas and central, north central, northwest and west central Missouri. * WHEN...From 6 PM this evening to noon CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
210 WWUS73 KEAX 010811 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 211 AM CST Sun Dec 1 2019 KSZ025-057-060-102>105-MOZ001>006-011>015-020>023-028>031-037>040- 043>046-053-054-011800- /O.CON.KEAX.WI.Y.0011.000000T0000Z-191201T1800Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Holt- Andrew-De Kalb-Daviess-Grundy-Buchanan-Clinton-Caldwell- Livingston-Platte-Clay-Ray-Carroll-Jackson-Lafayette-Saline- Howard-Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 211 AM CST Sun Dec 1 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northwest winds 20 to 25 mph with gusts up to 50 mph. * WHERE...Portions of east central and northeast Kansas and central, north central, northwest and west central Missouri. * WHEN...Until noon CST today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
751 WWUS73 KEAX 011714 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 1114 AM CST Sun Dec 1 2019 KSZ025-057-060-102>105-MOZ001>006-011>015-020>023-028>031-037>040- 043>046-053-054-012100- /O.EXT.KEAX.WI.Y.0011.000000T0000Z-191201T2100Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Holt- Andrew-De Kalb-Daviess-Grundy-Buchanan-Clinton-Caldwell- Livingston-Platte-Clay-Ray-Carroll-Jackson-Lafayette-Saline- Howard-Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 1114 AM CST Sun Dec 1 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Portions of east central and northeast Kansas and central, north central, northwest and west central Missouri. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
696 WWUS73 KEAX 012053 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 253 PM CST Sun Dec 1 2019 KSZ025-057-060-102>105-MOZ001>006-011>015-020>023-028>031-037>040- 043>046-053-054-012200- /O.EXP.KEAX.WI.Y.0011.000000T0000Z-191201T2100Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Holt- Andrew-De Kalb-Daviess-Grundy-Buchanan-Clinton-Caldwell- Livingston-Platte-Clay-Ray-Carroll-Jackson-Lafayette-Saline- Howard-Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 253 PM CST Sun Dec 1 2019 ...WIND ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... Winds have decreased below advisory criteria, but will continue to be gusty through tonight. Will allow wind advisory to expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Nov 29, 11:08 PM CST, 4 hours 17 minutes earlier.
Area forecast discussion, Nov 29, 11:08 PM CST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1108 PM CST Fri Nov 29 2019 .Discussion... Issued at 315 PM CST FRI NOV 29 2019 Primary forecast focus is on rain today and tonight and windy conditions tomorrow. Key Messages... 1. Rain will continue across the region through the evening and overnight. Rain will end through early Saturday morning, lingering through mid morning to early afternoon. Rainfall amounts will be greatest, up to an inch, across central Missouri along the northern reaches of the Ozark Plateau and locations to the east. 2. As the upper low lifts east through Saturday, strong winds will develop across central and eastern Kansas into western Missouri. Wind gusts could reach 30 to 40 mph, at times, through the afternoon and overnight into Sunday Morning. 3. Temperatures Saturday will climb into lower 60s to 50s. Combined with the gusty winds, fire weather concerns will exist, but current rainfall and fuel conditions suggest only a minor fire weather concern. Discussion... The upper low will continue to churn over the rockies, while continued warm air advection continues to feed moisture across the broad isentropic ascent spread across the region. Rain and drizzle will persist through the evening and overnight. Bufkit soundings continue to reveal modest elevated instability, enough for some isolated thunder through the overnight. Precipitation chances will taper off through Saturday morning, west to east, across the area, as the 500mb trough remains rather stacked with the surface low, and quickly pushes east across the Plains, introducing dry southwesterly flow to the region. Saturday Afternoon, southwest winds will increase as will temperatures as clearing is expected to occur rapidly across eastern Kansas into western Missouri. Wind gusts will approach 30 to 40 mph at times. With warm, dry and windy conditions fire weather is increased, but looking at Energy Release Component values from local RAWs sites, fuels are not overly conducive to spreading fire, but it's worth being aware of the increased fire weather components. Overnight, winds will remain gusty, becoming more west and northwest through Sunday morning and continuing into the afternoon. At this time, a wind advisory does not appear necessary, but this may be reevaluated tonight or tomorrow morning. Side note, some light snow, most likely flurries, may fall in far northern Missouri Sunday night, associated with the low center moving across southern Iowa, providing some modest forcing for ascent. Beyond Sunday, the weather should be mild and quiet through most of next week as 500mb ridging sets up over the central U.S. The only chance for precipitation will arrive late week, as long range guidance hints at a weak short wave trough traversing the region. Kurtz && .Aviation...(For the 06Z TAFS through 06Z Saturday Night) Issued at 1105 PM CST FRI NOV 29 2019 Showers and thunderstorms have moved through the terminals, so for the next 2-4 hours conditions will be more dry than wet, however a passing brief shower or two can't be ruled out through 08z to 09z. CIG/VIS should remain in IFR levels through the night, with occasional and brief improvements into MVFR categories. Expect those improvements to be short-lived until after sunrise when we will see more appreciable improvements in conditions. Expect winds to pick up through the day, and actually increase through the overnight hours. Low end confidence for MVFR stratus late in the TAF period. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Kurtz Aviation...Leighton
Hazardous weather outlook, Nov 29, 4:52 AM CST, 22 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 452 AM CST Fri Nov 29 2019 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-301100- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 452 AM CST Fri Nov 29 2019 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Freezing drizzle is possible in far northwestern Missouri and northeastern Kansas this morning. Thunderstorms are possible this eveing and tonight. No severe weather is expected. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday Gusty southwesterly winds of 40 to 45 mph are expected Saturday afternoon. Winds will shift to the northwest late in the day with gusts of 35 to 40 mph possible. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
Nearby
Wind Advisories in Missouri, 2019Wind Advisories in Kansas, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.